MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; SEGMENTAL COLLAR STEM, CEMENTED 17X100MM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; SEGMENTAL COLLAR STEM, CEMENTED 17X100MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a patient with an eleos distal femur replacement suffered from loosening of the femoral 17x100mm cemented segmental stem and associated reduced resection collar.The revision surgery was performed by doctor (b)(6) on (b)(6) 2023.On 20 february 2024 and 21 february 2024, additional details regarding the primary surgery and patient information were requested.On 21 february 2024, (b)(6) confirmed that additional details with respect to the primary surgery and patient information remain unknown.
 
Additional Manufacturer Narrative
It was reported by (b)(6), an onkos sales representative, that a patient with an eleos distal femur replacement suffered from loosening of the femoral 17x100mm cemented segmental stem and associated reduced resection collar.The revision surgery was performed by doctor lutes on (b)(6) 2023.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that potentially contribute to adverse effects.The root cause of this complaint was not determined.The following mdrs are related to this adverse event: 3013450937-2023-00343, 3013450937-2023-00344.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
SEGMENTAL COLLAR STEM, CEMENTED 17X100MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key18769231
Report Number3013450937-2023-00343
Device Sequence Number7795260
Product Code KRO
UDI-Device IdentifierB278HC1712003M0
UDI-PublicB278HC1712003M0
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODULAR REDUCED RESECTION COLLAR, 36MM X 40MM; SEGMENTAL COLLAR STEM, CEMENTED, 17MM X 100MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown